Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    UPdate on my daughter's reflux
    avatar
    minniemol posted:
    Hi again Jane
    I have an update on my daughter's issues.
    A month after my daughter stopped taking the second pill which was the progesterone only pill she got the reflux pain on the first day of her period. This was the first time she had the pain while not on BCP. Remember last year when she came off the BCP she had no reflux for 4 months when not on BCP.
    The following month (she was still not on BCP) she got reflux on the day after her due date of her period (calculated 29 day cycle) but no period arrived. She started taking Ulcid again for reflux symptoms and continued taking for 2-3 weeks.
    She had missed exactly one period by exactly one month and the following month (32 days after reflux on missed period) her period arrived. She started taking a new pill Zoely. And started taking Ulcid again for fear of reflux. (Her doctor had instructed her to take Ulcid just prior to and during period when she usually gets reflux.)
    However, this time things happened differently. She got the reflux on day 3 of cylce but it was not the usual severe pain. It was more like normal burning indigestion which lingered. Remember she was taking Ulcid now as well as new pill. This is the first time she got the reflux while taking ulcid. She got reflux again on day 10 of cycle for three days in the evening time. Other months it was a severe pain on one day only for 3 - 4 hours and vomitting.
    It seems like when she starts on a new pill the reflux seems to get worse. When came off first BCP had no reflux at all until on the second BCP. When stopped that pill she got reflux 2 months when not on BCP but up to now only ever got it one day usually during period.
    Now when started on her 3rd pill she had reflux 3 days in a row even when taking ulcid but a milder pain. Prior to this when on the first pill if continually took ulcid she did not get the reflux.
    Any suggestions would be good. Very mysterious. We are looking at maybe going to a gynea next. We need to speak to her doctor again. My daughter is starting to get stressed now which will not help. She doesn't whether to continue taking the pill because is scared of getting the severe pain again.
    Reply


    Helpful Tips

    Be the first to post a Tip!

    Expert Blog

    Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

    From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.